Vesties’ Village

Notifications
Clear all

Please Read, side effects

6 Posts
2 Users
0 Reactions
738 Views
(@nya2222)
Active Member
Joined: 2 years ago
Posts: 9
Topic starter  

Hello everyone, I hope you can understand me since English is not my first language. I am currently 18 years old, I will try to explain what happened to me, on November 11, 2021 I took the first dose of Pfizer (AND THE ONLY one), which from that same night I began to experience side effects, some of them were tingling in the extremities, burning sensation and muscle spasms (as if the muscle were vibrating), after a month and seeing that the side effects did not go away, I decided to go to the doctor, the only thing they told me was that it was "anxiety", Later they sent me to do blood tests and I tested positive for antinuclear antibodies, which referred to Systematic Lupus Erythematosus. At the moment, I am without treatment since the only symptoms I have are the muscle spasms that I mentioned before. Later, they did other tests, and a non-specialist doctor told me that it was polydermatomyositis according to what I googled; that is not a very flattering diagnosis given the high mortality rate (that was a doctor from my country), and I prefer not to believe that I have that, giving as an explanation that he was a general doctor and not specialized in rheumatology. I have gone to multiple rheumatologists (who are supposed to be more oriented to this type of issue) and none have given me a clear diagnosis. I ask them, "Do I have lupus?" and they answer "yes andno." Honestly, I don't understand sometimes, and I feel that the suggestion is what is going to kill me first. I feel good; I go to school, I run, and I eat healthy. Laboratory studies showed high CPK and blood clots; blood clotting was minimal, but inflammation in the muscles was very high. The truth is that I am afraid. When I went on vacation to my country of origin, I did the blood tests, and that is where they found all the abnormalities. Since in the United States they only told me that "I was fine", in my country they gave me treatment for a month of Azatriopine to reduce inflammation in the muscles, but later I went to a rheumatologist, and she said that it is better to evaluate the physical symptoms since I mentioned that I felt fine. Honestly, I am 100% certain that it was related to the vaccine since months ago, as part of routine studies of adolescents, they did blood tests and everything was totally normal; after vaccinating myself, it "happens" that everything changed, and I feel frustrated. Because I was a teenager with no health problems, seeing myself like this overwhelmed me. I would really appreciate it if you could answer me and see if any of you have gone through something similar.


   
Quote
(@callie)
Active Member
Joined: 3 years ago
Posts: 43
 

Posted by: @nya2222

Hello everyone, I hope you can understand me since English is not my first language. I am currently 18 years old, I will try to explain what happened to me, on November 11, 2021 I took the first dose of Pfizer (AND THE ONLY one), which from that same night I began to experience side effects, some of them were tingling in the extremities, burning sensation and muscle spasms (as if the muscle were vibrating), after a month and seeing that the side effects did not go away, I decided to go to the doctor, the only thing they told me was that it was "anxiety", Later they sent me to do blood tests and I tested positive for antinuclear antibodies, which referred to Systematic Lupus Erythematosus. At the moment, I am without treatment since the only symptoms I have are the muscle spasms that I mentioned before. Later, they did other tests, and a non-specialist doctor told me that it was polydermatomyositis according to what I googled; that is not a very flattering diagnosis given the high mortality rate (that was a doctor from my country), and I prefer not to believe that I have that, giving as an explanation that he was a general doctor and not specialized in rheumatology. I have gone to multiple rheumatologists (who are supposed to be more oriented to this type of issue) and none have given me a clear diagnosis. I ask them, "Do I have lupus?" and they answer "yes andno." Honestly, I don't understand sometimes, and I feel that the suggestion is what is going to kill me first. I feel good; I go to school, I run, and I eat healthy. Laboratory studies showed high CPK and blood clots; blood clotting was minimal, but inflammation in the muscles was very high. The truth is that I am afraid. When I went on vacation to my country of origin, I did the blood tests, and that is where they found all the abnormalities. Since in the United States they only told me that "I was fine", in my country they gave me treatment for a month of Azatriopine to reduce inflammation in the muscles, but later I went to a rheumatologist, and she said that it is better to evaluate the physical symptoms since I mentioned that I felt fine. Honestly, I am 100% certain that it was related to the vaccine since months ago, as part of routine studies of adolescents, they did blood tests and everything was totally normal; after vaccinating myself, it "happens" that everything changed, and I feel frustrated. Because I was a teenager with no health problems, seeing myself like this overwhelmed me. I would really appreciate it if you could answer me and see if any of you have gone through something similar.

Im so sorry that you’re suffering with symptoms at such a young age. It’s definitely the vaccine that has caused these issues. If you check other posts you’ll see there are many others suffering with symptoms similar to yours post vaccine. Everything has changed for so many of us and it’s so frustrating as you say. Are you taking any vitamins/supplements? 

 


   
ReplyQuote
(@nya2222)
Active Member
Joined: 2 years ago
Posts: 9
Topic starter  

@callie

Yes! I am taking multivitamins and Coenzyme Q-10. Let me know if you have any recommendations that could help me, please!!!.


   
ReplyQuote
(@callie)
Active Member
Joined: 3 years ago
Posts: 43
 

@nya2222 have you had blood tests and scans done? What are your main symptoms?


   
ReplyQuote
(@nya2222)
Active Member
Joined: 2 years ago
Posts: 9
Topic starter  

@callie

Hi!

I already had my blood tests done, and that will determine if I need any additional tests like an MRI or something like that. My main symptoms are muscle spasms (like the muscle is jumping inside the skin) and some muscle weakness. At the moment, are only those, and when I am physically active, they go away, but sometimes the spasms can be in the face, legs, arms, or even in the abdominal area. The laboratory results seem to indicate that it came out positive for antinuclear antibodies with a creatinine level of 0.49 (I think it is low), although the reference range is 0.50-0.96 mg/dL. From then on, everything is fine; what I mentioned before about muscle inflammation returned to normal.


   
ReplyQuote
(@callie)
Active Member
Joined: 3 years ago
Posts: 43
 

@nya2222 hey. Many have had positive ANA  post vaccine. Sorry to hear about your muscle spasms and weakness. You could try a magnesium supplement. It’s good that at least it’s your only symptom. I’ve been suffering from a range of neuro symptoms post vaccine, one of the worst being insomnia. It’s terrible what this vaccine has done.


   
ReplyQuote